# SDR M3XA2016121613

- Difficulty date: December 16, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 3,985 hours, 15,468 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Transmmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT AND MEDICAL CREW WERE TRANSPORTING A PATIENT WHEN SHORTLY AFTER TAKEOFF THE PILOT HAD ENCOUNTERED A TRANSMISSION CHIP LIGHT INDICATION. PILOT IMMEDIATELY PERFORMED A PRECAUTIONARY LANDING AT A PARKING LOT. PATIENT WAS TRANSPORTED BY GROUND. MAINTENANCE WAS NOTIFIED AND ENROUTE WITH SUPPLIES AND EQUIPMENT. MAINTENANCE INSPECTED ALL CHIP DETECTORS AND FOUND DEBRIS ON LOWER DETECTOR. DETECTOR WAS CLEANED AND A DRAIN AND FLUSH ON THE TRANSMISSION ALONG WITH A FILTER CHANGE WAS PERFORMED PER BMM PROCEDURES. PERFORMED PENALTY GROUND RUN, RE-INSPECTED DETECTORS NO DEBRIS NOTED. PAPERWORK COMPLETED. ACFT RETURNED TO SERVICE.
